HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第23巻第4号 Vol.23,No.4 >


Files in This Item:
23(4)_P77-121.pdf2.52 MBPDFView/Open
Please use this identifier to cite or link to this item:

Title: 「領有法則の転回」について:『経済学批判要綱』における転回論
Other Titles: On the Transition of the Laws of Appropriation
Authors: 山本, 哲三1 Browse this author
Authors(alt): YAMAMOTO, Tetsuzō1
Issue Date: Jan-1974
Publisher: 北海道大学經濟學部
Journal Title: 北海道大學 經濟學研究
Journal Title(alt): THE ECONOMIC STUDIES
Volume: 23
Issue: 4
Start Page: 77
End Page: 121
Type: bulletin (article)
Appears in Collections:經濟學研究 = The economic studies > 第23巻第4号 Vol.23,No.4

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 - Hokkaido University